# SDR ASAA0874028

- Difficulty date: December 10, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 29,092 hours, 12,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A75021
- Condition: Corroded
- Location: Bs 765-774
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WHILE WORKING CUST CARD 5155571 FOUND CORROSION ON FLOOR TO SIDEWALL SUPPORT SPLICE BS 765 LBL 20.  R&R FLOOR TO SIDEWALL SUPPORT SPLICE BS 774 BS 765.
